Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v28.i1-2.30
pages 26-35

Extremal Regularization of Hydrodynamic Multidimensional Equations

S. I. Vasilkevich
Valeriy S. Melnik
Institute of Applied System Analysis of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
V. V. Slastikov

Краткое описание

The application of the operator deformation method to the regularization of multidimensional hydrodynamic nonlinear equations is examined. The existence and uniqueness of a solution of the linearized Navier-Stokes equation are proven, and a method for finding one of the solutions of the nonlinear Navier-Stokes equation is presented.

Ключевые слова: Navier-Stokes equation, operator deformation

ЛИТЕРАТУРА

  1. Trudy Matematicheskogo instituta im. V. A. Steklova AN SSSR, (Papers ofSteklov Inst, of Mathematics of the Academy of Sciences of the USSR).

  2. Danilov, V. Ya., and Mel'nik, V. S., Optimization Problems for Hydrodynamic Equations.

  3. Ivanenko, V. I., and Mel'nik, V. S., Variatsionnoyye metody v zadachakh upravleniya dlya sistem s raspredelennymi parametrami (Variational Methods in Control Problems for Distributed-Parameters Systems).

  4. Fursikov, A. V., Control Problems and Theorems on the Unique Solvability of a Mixed Boundary Problem for Three-Dimensional Navier-Stokes and Euler Equations.

  5. Lions, J.-L., Certain Methods of Solving Nonlinear Boundary Problems (original title could not be ascertained).

  6. Goebel, M., On the Existence of Optimal Control.


Articles with similar content:

On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev
MODE BASIS DERIVATION BY USING INTEGRAL EQUATION TECHNIQUE FOR A CIRCULAR DIELECTRIC WAVEGUIDE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 2
M. N. Legenkiy
Approximate Solution of One Dynamic Problem of Geoinformatics
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Vasiliy V. Skopetsky, Vladimir M. Bulavatskiy
Dynamic Control of Plane Motion of Elastic Two-Link Space Manipulation Robot
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Tatyana V. Zavrazhina, V. I. Gulyaev